MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MIDAS REX PNEUMATIC MOTOR; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS MIDAS REX PNEUMATIC MOTOR; MOTOR, DRILL, PNEUMATIC
Model Number PM700
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Codes Perforation (2001); No Consequences Or Impact To Patient (2199)
Date of Event 03/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report inconclusive.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.The device user manual warnings section includes instructions to check the device for damage before use.If damage is found, the device should not be used.We will continue to track and trend this complaint type.(b)(6).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported through medwatch report 0039-0111-2019-0002 that during a burr hole procedure, the drill did not stop automatically and went into the dura.No patient impact reported.Upon follow up, it was confirmed that there was no patient injury.There were no additional or unplanned actions/intervention used to complete the surgery except for computerized tomography (ctscan) which is a part of the post surgery procedure for the patient.No delay was also reported.The patient was discharged and in good condition.It was also reported that a perforator was used in the procedure and no additional information was provided on the model or serial number.No additional information has been provided about product return of the pm700 or perforator device.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received confirming that ad03 perforator was used with the pm700.Information about product return is currently being requested.

Brand Name
MIDAS REX PNEUMATIC MOTOR
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
MDR Report Key8504119
Report Number1625507-2019-00022
Device Sequence Number13740055
Product Code HBB
UDI-Device Identifier00643169672499
UDI-Public00643169672499
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K090112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM700
Device Catalogue NumberPM700
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2019
Supplement Date Received by Manufacturer04/12/2019
Initial Report FDA Received Date04/11/2019
Supplement Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR